Anxiety Community
Klonopin withdrawal
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Klonopin withdrawal

I have been on klonoipn for about 3 years..my dosage now is 6mg a day..I also take 50mg of pail and high dose of lamictil for anxiety, depression and mood stabilization..is there any hope of getting off the klonopin..my anxiety is very high as I am sure u can tell..please, all response is greatly appreciated?
Related Discussions
7 Comments Post a Comment
Blank
Avatar_f_tn
You say that your anxiety level is very high. You are on a number of meds that should be helping you, but apparently, they aren't doing an adequate job. (I have no idea what "pail" is)

Of course there is "hope" that you will get off the Klonopin. There is absolute certainty you can. I just wonder why you think getting off the Klonopin will fix this situation, if I'm reading it correctly.

Personally I would strongly suggest that you find a PMM, or Psychiatric Medication Manager and go over ALL of your meds. After three years on Klonopin, you should have acheived relief by now. I don't know how long you've been on the other meds, but it would seem that nothing is working very well for you.

PMMs can be found in most Psychiatric Clinics or they can refer you to one. They do not do therapy, they simply discuss your symptoms and the best way to allievate them. I would hope that you ARE in therapy..........as I'm sure you know, just medicating the symptoms is not going to fix your problems.

Please do not try and withdrawal from the Klonopin on your own. You must work with your doctor or a PMM to work out a taper schedule that will make the transition safe and comfortable.

I wish you the best
Peace
Greenlydia  
Blank
446049_tn?1290296512
I presume you're referring to Paxil (pail?)...at any rate there is a great hope to wean off klonopin. You have to do it gradually and perhaps over a longer period of time than most meds. I'd try by cutting the tablets in half and try keep your mindset that taking 1/2 is like taking one whole. Mind over matter is a powerful way to overcome things. Best wishes!
Blank
Avatar_f_tn
While I realize that your advice to JeanTN was given with the best intentions, it is no longer acceptable on MH to suggest and/or advise anyone to alter their medication dosage. It's a liability issue.
Thanks for your understanding.
Greenlydia
Blank
Avatar_f_tn
I meant paxil yes, sorry...I am back and forth between paxil and pristiq...back on pristiq now...
Thank you so much to you both!!!!



Blank
Avatar_f_tn
How do I contact Ryan with questions about tapering off klonopin? He seems to be knowledgeable and well respected on this site, yet I have never seen any of his advice.
Blank
Post a Comment
To
Recent Activity
Avatar_f_tn
Blank
Jennc01 commented on Is this withdrawal?
1 hr ago
Avatar_n_tn
Blank
Meganann123 commented on Tramadol & Ultram...
4 hrs ago
296076_tn?1371338074
Blank
melimeli Miss you all, check daily b... Comment
5 hrs ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
coh123
Grand Rapids, MN
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
coh123
Grand Rapids, MN